# SDR 03FDEA00648

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT BORE HOLE FOUND WITH CORROSION.  SURFACE CORROSION ON LT WING INBOARD FLAP OUTBOARD HINGE   PIVOT BORE HOLE REMOVED AND REPAIR CARRIED OUT AS PER CMM 57-44-07,   FIG. 401.
